# SDR CA971119002

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Oil Seal
- Condition: Leaking
- Location: Lp Impeller Area
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K, H

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED SMOKE IN CABIN, WHEN NR 2 BLEED AIR WAS SELECTED ON.  WHEN THE BLEED WAS SELECTED OFF THE SMOKE DISSIPATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE WAS LEAKING OIL PAST THE SEAL INTO THE LOW PRESSURE IMPELLER AREA ALLOWING OIL INTO THE BLEED AIR SYSTEM.  THE ENGINE WAS REPLACED.
